Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Cough, wheezing noise, metallic taste in mouth. On antibiotics for whooping and nervous cough. Cure?

Hello I ve had a persistent cough for over two months now. I have been treated for whooping cough with antibiotics and for nervous cough and/or tracheitis with cortisone , both inhaled and tablets. I have a slight weezing noise when I inhale and a metallic taste in my mouth when I cough. I had an x ray on my chest and it came out fine. Nothing seems to work. Please help?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Presence of cough since 2 months with normal chest x ray and wheeze may due to Asthma.
Do you have some sort of allergy?
Metallic taste may be due to antibiotics and phlegm production (common during asthmatic attacks).
You should consult with internal medicine specialist and should get thorough check up.
You should take complete antibiotic course along with broncodilators and mucolytics.
You should avoid cold drinks and oily foods.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor